# SDR FDEA201101130129

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087233
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN PANEL INBD OF RIB 9 JUST INBD OF STIFFENER, FOUND WITH SUPPORT CRACK.  REPAIR CARRIED OUT AS PER EA NR 6-5710-143821.  THIS REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 111.
